# SDR 95ZZZX1795

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2740X
- Make and model: Dhav DHC2*
- Aircraft serial: 579
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Doubler
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER REAR SPAR DOUBLERS EXTENDING FROM STATION ZERO TO 40 ON UPPER AND LOWER FLANGES OF SPAR WERE FOUND CORRODED UNDER ELEVATOR HINGE BRACKETS AND REAR ATTACH FITTING.  STEEL BRACKETS RIVETED TO ALUMINUM STRUCTURE ON SEAPLANES ARE SUBJECT TO CORROSION.  DOUBLERS WERE REPLACED.  ALL PARTS IPOXY PRIMED.
